# SDR SWIA202163024

- Difficulty date: September 29, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: R WINDOW HEAT CAUTION MESSAGE ENROUTE TO DESTINATION. PERFORMED QRH PROCEDURE AND CLEARED FOR 5 MINUTES THEN RETURNED. (RESET NO HELP) / C: 30-41-1B / CAT: C DUE 08OCT21 / R WINDOW HEAT CAUTION MESSAGE ENROUTE TO DESTINATION. PERFORMED QRH PROCEDURE AND CLEARED FOR 5 MINUTES THEN RETURNED.    (C-CHECK RO 12-4-2021)    REMOVED AND INSTALLED NEW WINDOW. SEE MXTRANS 23564863, JOB 2803885, OP 13 FOR MAINTENACE AND CORRECTIVE ACTION. / FOLLOWING C CHECK AND WINDOW REPLACEMENT PERFORMED OPERATIONAL TEST OF THE WINDSHIELD TEMPERATURE CONTROLLERS, REF CRJ-200 AMM 30-41-01-710-801, CHECKED GOOD
